MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS PATIENT INFORMATION CENTER IX

PHILIPS MEDICAL SYSTEMS PATIENT INFORMATION CENTER IX
Model Number 866389
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A philips field service engineer (fse) went to the customer site, and reloaded the device software, and reprogramed the pic ix.Based on the information available and the testing conducted, the cause of the reported problem was a software issue.The reported problem was confirmed.The device was operational after the device software was reloaded, and reprogramming the pic ix was completed.Multiple attempts were made to confirm if there was patient harm, but no further information was provided.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.Box e: reporting institution name: (b)(6), reporting address line 1: (b)(6), reporting address state: (b)(6), reporting institution phone #: (b)(6), reporter phone #: (b)(6).
 
Event or Problem Description
Philips received a complaint on the patient information center ix (pic ix) indicating that the central station (pic ix) did not recognize the telemetries.The device was reported to not be in clinical use.No other clinical information or medical intervention was reported.However, the report information indicated there was patient harm.
 
Additional Manufacturer Narrative
Additional information was also provided that the device was not in use during time of the issue; the system was shut down due to a missing power supply.The report of patient harm was an error.Based on this additional information, this is no longer considered a reportable event.

Brand Name
PATIENT INFORMATION CENTER IX
Common Device Name
PATIENT INFORMATION CENTER IX
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
b1-3/d6
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
b1-3/d6
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
b1-3/d6
andover, MA 01810
6172455900
MDR Report Key19865199
Report Number9610816-2024-00462
Device Sequence Number8159927
Product Code MHX
UDI-Device Identifier00884838086715
UDI-Public(01)00884838086715(10)C.02.00
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K163584
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number866389
Device Catalogue Number866389
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/30/2024
Supplement Report FDA Received Date08/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/14/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown